Translator Disclaimer
2013 Asymptotics of European Double-Barrier Option with Compound Poisson Component
R. Carrada-Herrera, S. M. Grudsky, C. Palomino-Jiménez, R. M. Porter
Commun. Math. Anal. 14(2): 40-66 (2013).

Abstract

We consider standard European as well as double-barrier European options for underlyings that are given by the superposition of a Guassian and a compound Poisson (jump) process with discrete values. We derive a formula for calculating such options and furthermore show that as the barriers tend to $\pm\infty$, the value of the double-barrier option tends asymptotically to that of the standard option. Numerical examples are provided.

Citation

Download Citation

R. Carrada-Herrera. S. M. Grudsky. C. Palomino-Jiménez. R. M. Porter. "Asymptotics of European Double-Barrier Option with Compound Poisson Component." Commun. Math. Anal. 14 (2) 40 - 66, 2013.

Information

Published: 2013
First available in Project Euclid: 20 December 2012

zbMATH: 1267.91066
MathSciNet: MR3011519

Subjects:
Primary: 60J75
Secondary: 47N10‎

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.14 • No. 2 • 2013
Back to Top